# SDR AALA20110430TUL02

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY 1418 FRAME CRACKED LONGERON 2 LEFT.  INSTALLED DOUBLER ON FORWARD SIDE OF STATION 1418 LONGERON 2 LEFT PER SRM 53-03-00.  INSTALLED DOUBLER ON AFT SIDE OF 1418 FRAME AT LONGERON 2 LEFT PER AARD 53-10-00-15, SRM 53-01-00 AND SRM 53-03-00.
